# SDR 98ZZZX1292

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545G
- Make and model: Cessna 310R
- Aircraft serial: 310R1220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P426
- Condition: Sheared
- Location: Rt Mlg Downlock
- Component: 504100112
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL-OUT, GEAR HORN CAME ON, RT GEAR COLLAPSED.  FOUND DOWNLOCK BELLCRANK PIVOT BOLT HEAD SHEARED OFF AND DOWNLOCK ADJUSTING SCREWS BROKEN, BELLCRANK PIVOT LUGS ON TRUNNION BROKEN OFF.  DURING REPAINT AND RIGGING, NOTICED PUSH ROD TO DOWNLOCK BELLCRANK WAS INSTALLED UPSIDE DOWN AND BINDING ON BELLCRANK WHEN IN RETRACT POSITION.  RIVET TAIL MUST BE UP TO PREVENT BINDING.  SUBMITTER STATED FOUND ONE OTHER ROD INSTALLED THIS WAY IN FLEET OF SEVEN 310'S.
